# SDR PNSA971211

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 2719087
- Condition: Cracked Housing
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POSITIONING OF AIRCRAFT AT GATE, A GUST OF WIND PUSHED AIRCRAFT SIDEWAYS ON ICE, APPARENTLY OVER EXTENDING THE STEERING ACTUATOR WHICH CRACKED THE ACTUATOR HOUSING AND CAUSED FLUID LEAKAGE.  REPLACED ACTUATOR.
